# SDR USAA2011040891378

- Difficulty date: March 11, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 33,690 hours, 18,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR65 TO FR66, -Y464.  REPLACED FLOORBEAM BETWEEN FR65 TO FR66, -Y464 IAW A319 SRM 52-41-11.
